# SDR USAA2014091200004

- Difficulty date: September 10, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 44,395 hours, 25,285 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367227420000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 VISIT DELAMINATION ON AFT CARGO COMPARTMENT FLOOR PANEL 151ZG BETWEEN FRAME 56 TO 58, Z150 & BETWEEN STRINGER 35L TO 35R.  REPLACED AFT CARGO COMPARTMENT FLOOR PANEL 151ZG IAW AMM 53-42-14-400-001-A.
